| Model Number |
CF-HQ190L |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, a cracked light guide lens was observed.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the cause was traced to a component failure without any design or manufacturing issues.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.